# SDR ZZDA2010313

- Difficulty date: June 24, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N169AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32744
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMERGENCY BATTERY PACK CAPACITY FUNCTIONAL CHECK PER TASK CARD 33-055-00-01, FOUND SEVEN OUT OF EIGHT BATTERY PACKS FAILED CHECK.  REMOVED AND REPLACED EMERGENCY BATTERY PACKS M1668, M1669, M1670, M1672, M1673, AND M1674 IAW AMM 33-51-06.  OPS CHECK GOOD.
